Am Confused…

Home The Candida Forum Candida Questions Am Confused…

This topic contains 3 replies, has 3 voices, and was last updated by  king tut 4 months, 1 week ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #177280

    GottaBePretty
    Participant
    Topics: 5
    Replies: 6

    I took the poison Cipro back in May which gave me oral and vaginal thrush. Went to ERs and doctors. They prescribed things like Diflucan, didn’t work. They all claim my oral thrush is ‘not thrush’. Yeah, ok. I have been taking:
    SF722
    Oregano Oil
    Coconut Oil
    Vit. c (Ester C brand)
    Echinacea
    Tumeric with black pepper
    Candida Cleanse at night before bed
    Probiotic 50 billion 2x a day (women’s vaginal)

    I am of course on the strict diet.

    My vaginal thrush has gotten better. But, my Oral Thrush has gotten worse and continues to get worse and is spreading. I don’t know why doctors don’t do anything about it. I show them it’s spreading. One ER doctor said, ‘oh, that’s normal.’ I have an appointment with an Infectious Disease specialist in about a week. I’m afraid it’s going to spread all over my mouth and I’m really trying to prevent that.

    I would love to do the Nystatin enemas but Nystatin is hard to come by.

    Why would vaginal thrush get better, but not oral thrush? Any suggestions to help me will be greatly appreciated.

    #177283

    GottaBePretty
    Participant
    Topics: 5
    Replies: 6

    Anyone?

    #177486

    Geebers
    Participant
    Topics: 0
    Replies: 1

    Hey
    I have had the exact same thing
    been v strict and woken with much worse oral candida this week….

    anyone ?

    #177487

    king tut
    Participant
    Topics: 6
    Replies: 41

    What exactly do you mean about your oral thrush getting worse? Is it just more of a coating or other symptoms? I have found the coating gets worse due to die off, not because you are getting sicker.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.